MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/8 HOLE/195MM/RIGHT; IMPLANT, FIXATION DEVICE, CONDYLAR PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/8 HOLE/195MM/RIGHT; IMPLANT, FIXATION DEVICE, CONDYLAR PLATE
Model Number 02.124.408
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes: hrs, hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is patient's family member.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.[(b)(4)].
 
Event or Problem Description
This report is against user facility medwatch number mw5085793.The only information contained in this report is correction or additional information.Concomitant reported: screws: (part# unknown; lot# unknown; quantity 11).This is report 1 of 1 for complaint (b)(4).

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/8 HOLE/195MM/RIGHT
Common Device Name
IMPLANT, FIXATION DEVICE, CONDYLAR PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8633827
Report Number2939274-2019-58217
Device Sequence Number19421702
Product Code JDP
UDI-Device Identifier10886982042774
UDI-Public(01)10886982042774
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.124.408
Device Catalogue Number02124408
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2019
Initial Report FDA Received Date05/22/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;